Toll Free (US):+1(800)9439753
Sale!

Advil Dual Action

Advil Dual Action (Ibuprofen + Acetminophen 400mg) Tablets

Advil Dual Action is a medication that contains both ibuprofen and acetaminophen. It is used to treat pain, inflammation, and fever.

$84.95$89.95

Added to wishlistRemoved from wishlist 0
Add to compare
The orders are shipped to almost all countries of the worlds Including USA, Canada, United Kingdom and EU countries.
Express: 5-9 business days
Standard: 10-21 days
Mail to send prescription: [email protected]
SKU: 90427 Category:

  • Brand(s): Ibugesic Plus
  • Manufacturer: CIPLA
  • Disease(s): Pain / Headache / Muscle Aches / Arthritis / Backache / Toothaches / Menstrual Cramps / Fever / Inflammation

Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID) that works by reducing inflammation and pain. Acetaminophen is a pain reliever that works by blocking the production of prostaglandins, which are chemicals that cause pain and inflammation. When taken together, ibuprofen and acetaminophen work together to provide relief from various types of pain. Advil Dual Action comes in tablet form and can be taken every four to six hours as needed.

Specification: Advil Dual Action

Quantity

,

Dosage

User Reviews

0.0 out of 5
0
0
0
0
0
Write a review

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Advil Dual Action

$84.95$89.95

24healthgoods.com
Logo
Compare items
  • Total (0)
Compare
0
Shopping cart